A vertex formalism for local ruled surfaces

Duiliu Emanuel Diaconescu, Bogdan Florea, Natalia Saulina

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We develop a vertex formalism for topological string amplitudes on ruled surfaces with an arbitrary number of reducible fibers embedded in a Calabi-Yau three-fold. Our construction is based on large N duality and localization with respect to a degenerate torus action. We also discuss potential generalizations of our formalism to a broader class of Calabi-Yau threefolds using the same underlying principles.

Original languageEnglish (US)
Pages (from-to)201-226
Number of pages26
JournalCommunications In Mathematical Physics
Volume265
Issue number1
DOIs
StatePublished - Jul 1 2006

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A vertex formalism for local ruled surfaces'. Together they form a unique fingerprint.

  • Cite this